I have had on-going sinus issues and started using Dysport last year. Sinus drainage in the back of the throat has disappeared, no more chronic coughing.
Does Dysport Have Any Effect on Sinus Issues?
Doctor Answers (1)
Dysport is NOT a Sinus drying medication
Although Medicis, the Dysport people, may be overjoyed to hear of a potential new application for their agent, I can think of no scientific application of how minute amount of Botulinum A placed in superficial facial muscles could affect post-sinus drip and chronic cough. Coincidence? Miracle? Link yet to be discovered? You decide.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.